# SDR AALA201504279009

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277001
- Part serial: FR2065
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 16,602 hours, 6,515 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT DOOR, DOOR DAMPER CYLINDER IS LOW PRESSURE.  REPLACED THE FWD RT EMERGENCY DOOR DAMPER.
